Alert archive / Texas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 23, 2010, 9:49 PM CDT for Uvalde County, Texas. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2010, 9:49 PM CDT (02:49 UTC)
- Expired
- Apr 23, 2010, 10:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 49 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 9:52 PM CDT | HAIL 2.5 | 5 Nne Uvalde, TX | DRIVER ALONG HIGHWAY 83 NORTH OF UVALDE EXPERIENCED GOLFBALL TO TENNIS BALL SIZE HAIL. |
| Apr 23, 10:43 PM CDT | HAIL 0.88 | 3 Se Uvalde, TX | PENNY TO NICKEL SIZE HAIL NEAR UVALDE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 9:34 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 2.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 417 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 2624 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
110 WUUS54 KEWX 240249 SVREWX TXC463-240345- /O.NEW.KEWX.SV.W.0013.100424T0249Z-100424T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 949 PM CDT FRI APR 23 2010 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... UVALDE COUNTY... * UNTIL 1045 PM CDT. * AT 948 PM CDT...NWS RADAR SHOWED THUNDERSTORMS OVER UVALDE COUNTY CAPABLE OF PRODUCING QUARTER SIZE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND DANGEROUS LIGHTNING. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE LAGUNA...UVALDE...KNIPPA... REAGAN WELLS...CONCAN AND GARNER STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SATURDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2960 10001 2961 9945 2912 9950 2914 10005 TIME...MOT...LOC 0248Z 231DEG 38KT 2909 9990 $$
1 follow-up statement
142 WWUS54 KEWX 240312 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1012 PM CDT FRI APR 23 2010 TXC463-240345- /O.CON.KEWX.SV.W.0013.000000T0000Z-100424T0345Z/ UVALDE TX- 1012 PM CDT FRI APR 23 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR CENTRAL UVALDE COUNTY... AT 1003 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KNIPPA TO UVALDE...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF UVALDE TO UVALDE...MOVING NORTHEAST AT 40 MPH. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF UVALDE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SATURDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2932 10003 2961 9945 2912 9950 2914 10005 TIME...MOT...LOC 0312Z 227DEG 37KT 2941 9957 2926 9974 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:25 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 23, 7:25 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 725 PM CDT FRI APR 23 2010 .AVIATION... /00Z TAFS/ 4 THSD TO 9 THSD SCT WITH CIGS DEVELOPING ABOVE 10 THSD FT BKN IS EXPECTED THRU 09Z. SCT SHOWERS AND THUNDERSTORMS WILL MOVE TO THE NORTHEAST AT 30 TO 40 MPH. A LATE APRIL PACIFIC COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS FROM THE WEST AND NORTHWEST BETWEEN 03Z AND 10Z. WINDS ARE FORECAST TO SHIFT TO THE WEST AND NORTHWEST AT 10 TO 20 KNOTS AROUND 03Z AT KDRT...AROUND 06Z AT KSAT AND KSSF...AND AROUND 08Z TO 09Z AT KAUS. AFTER 09Z SCT CLOUDS AT 6 THSD TO 10 THSD FT WITH SCT CLOUDS AT OR ABOVE 25 THSD FT IS EXPECTED... WITH SHOWERS AND THUNDERSTORMS ALONG AND EAST OF A LINE FROM GEORGETOWN TO PLEASANTON MOVING RAPIDLY TO THE EAST. AFTER 11Z CONDITIONS ARE FORECAST TO BECOME SCT CLOUDS ABOVE 10 THSD FT TO CLEAR SKIES AFTER 16Z SATURDAY. WEST AND NORTHWEST WINDS WILL PICKUP TO 15 TO 25 KNOTS BY 15Z...AS A DRY RIDGE OF HIGH PRESSURE BUILDS ACROSS THE AREA FROM THE WEST. WEST AND NORTHWEST WINDS WILL DIMINISH TO AROUND 5 KNOTS LATE SATURDAY AFTERNOON THRU SATURDAY EVENING...AS CLEAR SKIES PREVAIL. && .PREV DISCUSSION... /ISSUED 346 PM CDT FRI APR 23 2010/ DISCUSSION... AN ACTIVE UPCOMING 18 HOURS IS STORE AS TWO DISTINCT CHANCES FOR SEVERE WEATHER ARE EXPECTED. THE FIRST CHANCE WILL BE THROUGH THE REST OF THIS AFTERNOON AND INTO THIS EVENING ALONG THE DRY-LINE /PRE-FRONTAL TROUGH. CURRENT VISIBLE SATELLITE SHOWS A LINE OF BUILDING CU ALONG THE DRY-LINE AND SHOWERS BEGINNING TO DEVELOP ALONG THE LINE BETWEEN AUSTIN AND CANYON LAKE. A VERY WARM AND MOIST AIRMASS TO THE SOUTHEAST OF THE DRY-LINE (TEMPERATURES WELL IN THE 80S WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S) BODES WELL FOR MORE AGGRESSIVE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING MAINLY ALONG AND SOUTHEAST OF THE BALCONES ESCARPMENT. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS (IN EXCESS OF 60 MPH). A LULL IN THE ACTIVITY IS EXPECTED FOR A FEW HOURS LATER TONIGHT AHEAD OF THE PASSAGE OF AN UPPER LOW AND ASSOCIATED PACIFIC COLD FRONT. THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS THE EASTERN HILL COUNTRY AROUND MIDNIGHT WITH THE CONVECTION PUSHING EASTWARD OVERNIGHT. THE VERY MOIST ENVIRONMENT AHEAD OF THE COLD FRONT (MODELS CONTINUE TO INDICATE PW VALUES NEAR 1.5") AND AMPLE ENERGY ALONG THE FRONT AGAIN POINT TO A CHANCE FOR SEVERE WEATHER. CURRENTLY ANTICIPATING CONVECTION TO DEVELOP AS A BROKEN SQUALL LINE AND THUS POPS ARE SOMEWHAT MODEST GIVEN THE SCENARIO EVEN THOUGH CONFIDENCE IS HIGH. THE BEST CHANCE FOR SEVERE WEATHER ASSOCIATED WITH THE COLD FRONT WILL BE ACROSS THE EASTERN HILL COUNTRY TO SAN ANTONIO AROUND MIDNIGHT AND THEN SHIFTING EASTWARD THROUGH THE WEE HOURS OF THE MORNING WITH ALL OF THE ACTIVITY EXITING THE CWA SHORTLY AFTER SUNRISE. THE PRIMARY CONCERN WITH THIS SECOND SYSTEM WILL BE DAMAGING WINDS ASSOCIATED WITH BOW ECHOES BUT CANNOT RULE OUT LARGE HAIL AS WELL. TOTAL RAINFALL AMOUNTS WILL AVERAGE 0.5"-0.75"...BUT ISOLATED TOTALS OF 1"-1.5" ARE ALSO POSSIBLE. A MUCH QUIETER WEATHER PATTERN IS IN STORE FOR THE WEEKEND AS DRY WEST/NORTHWEST WINDS FILTER INTO THE REGION. SEASONABLE TEMPERATURES IN THE 80S (NEAR 90 SOUTHWESTERN COUNTIES) ARE EXPECTED OVER THE WEEKEND AND INTO NEXT WEEK AS DRY ZONAL FLOW PREVAILS ALOFT. LOW TEMPERATURES THROUGH THE NEXT FEW DAYS WILL BE SEASONABLY COOL AS CLEAR SKIES PREVAIL OVERNIGHT. SFC WINDS WILL BECOME SOUTHERLY DURING THE MIDDLE OF THE WEEK ENABLING A RETURN OF CLOUDS AND MILDER MORNING TEMPERATURES. LOW LEVEL MOISTURE WILL INCREASE THROUGH THE MIDDLE AND END OF THE WEEK WITH THE NEXT CHANCE OF RAIN ENTERING ON THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 59 82 57 80 55 / 70 0 - 0 0 AUSTIN BERGSTROM INTL AIRPORT 59 82 51 81 51 / 70 - - 0 0 NEW BRAUNFELS MUNI AIRPORT 55 84 53 83 53 / 60 - - 0 0 BURNET MUNI AIRPORT 54 79 53 79 52 / 50 0 - 0 0 DEL RIO INTL AIRPORT 53 84 54 85 59 / 20 0 - 0 0 GEORGETOWN MUNI AIRPORT 57 79 54 79 54 / 80 - - 0 0 HONDO MUNI AIRPORT 55 85 51 84 53 / 40 0 - 0 0 SAN MARCOS MUNI AIRPORT 57 83 54 82 54 / 60 0 - 0 0 LA GRANGE - FAYETTE REGIONAL 60 82 54 81 54 / 70 20 - 0 0 SAN ANTONIO INTL AIRPORT 58 83 54 83 56 / 50 0 - 0 0 STINSON MUNI AIRPORT 57 85 55 84 55 / 50 0 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 05/08/22
Hazardous weather outlook, Apr 23, 9:35 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 935 PM CDT FRI APR 23 2010 TXZ171>173-183>194-202>209-217>225-228-241100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 935 PM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... SHOWERS AND THUNDERSTORMS WILL MOVE FROM THE WEST TO EAST TONIGHT...WITH SOME THUNDERSTORMS POSSIBLY SEVERE. A PACIFIC FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS FROM THE WEST TONIGHT...BRINGING SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THE MAIN THREAT AREA WILL BE FROM THE WESTERN HILL COUNTRY AND EXTEND TO ALONG AND EAST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.
In the hours before
Local storm report, Apr 23, 6:38 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
638 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 1 N BRIARCLIFF 30.42N 98.05W
04/23/2010 M1.00 INCH TRAVIS TX TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL NORTH OF BRIARCLIFF
&&
EVENT NUMBER EWX1000158
CJMLocal storm report, Apr 23, 7:00 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 2 S LEANDER 30.54N 97.86W
04/23/2010 E0.88 INCH WILLIAMSON TX PUBLIC
HAIL REPORTED ON OSAGE DRIVE IN LEANDER
&&
EVENT NUMBER EWX1000159
CJMLocal storm report, Apr 23, 7:01 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
701 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 2 SSE LEANDER 30.54N 97.85W
04/23/2010 E0.25 INCH WILLIAMSON TX PUBLIC
HAIL REPORTED AT THE LEANDER HIGH SCHOOL
&&
EVENT NUMBER EWX1000160
CJMLocal storm report, Apr 23, 7:05 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
705 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL CEDAR PARK 30.51N 97.83W
04/23/2010 E0.50 INCH WILLIAMSON TX PUBLIC
HAIL REPORTED ON CLUCK CREEK TRAIL IN CEDAR PARK.
&&
EVENT NUMBER EWX1000161
CJMLocal storm report, Apr 23, 7:14 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
714 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 2 SSE GEORGETOWN 30.62N 97.67W
04/23/2010 E0.25 INCH WILLIAMSON TX PUBLIC
HAIL REPORTED AT LEANDER AND I-35 IN GEORGETOWN
&&
EVENT NUMBER EWX1000162
CJMSpecial weather statement, Apr 23, 8:55 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 855 PM CDT FRI APR 23 2010 TXZ171>173-183>194-202>209-217>225-228-240430- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 855 PM CDT FRI APR 23 2010 ...GOOD CHANCE OF RAIN FROM SHOWERS AND THUNDERSTORMS TONIGHT... AN AREA OF SHOWERS AND THUNDERSTORMS DEVELOPING FROM NEAR DEL RIO TO THE WESTERN HILL COUNTRY THIS EVENING IS EXPECTED TO CONTINUE FORMING INTO AN AREA OF RAIN...WITH SHOWERS AND THUNDERSTORMS TONIGHT. THE SHOWERS AND THUNDERSTORMS WILL FORM IN ADVANCE OF AND ALONG THE PACIFIC COLD FRONT. AS THE PACIFIC FRONT MOVES ACROSS SOUTH CENTRAL TEXAS FROM THE WEST TONIGHT...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE TO THE EAST AND NORTHEAST AT 30 TO 40 MPH. SOME OF THESE STORMS COULD BECOME SEVERE...PRODUCING HAIL AND BRIEF STRONG WIND GUSTS. THE MAIN THREAT AREA COULD FORM NEAR TO JUST WEST OF STATE HIGHWAY 16 IN THE TEXAS HILL COUNTRY...AND THEN EXPAND TO NEAR AND EAST OF INTERSTATE 35 TONIGHT. THE SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF THE AREA SATURDAY MORNING. DRY WEST AND NORTHWEST WINDS AT 15 TO 25 MPH...WITH GUSTS...ARE EXPECTED IN WAKE OF THE FAST MOVING PACIFIC COLD FRONT ON SATURDAY...AS A DRY RIDGE OF HIGH PRESSURE BUILDS OVER SOUTH CENTRAL TEXAS. CLEAR SKIES AND COOL OVERNIGHT LOWS FOR LATE APRIL ARE EXPECTED ON SATURDAY NIGHT...WITH LIGHT WEST AND NORTHWEST WINDS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 58 min |
| Apr 23, 10:06 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 39 min |
| Apr 23, 10:22 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Uvalde, Zavala | 53 min |
| Apr 23, 10:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 46 min |
| Apr 23, 10:34 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 26 min |
| Apr 23, 10:39 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 51 min |
| Apr 23, 10:42 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 48 min |
| Apr 23, 10:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 46 min |
| Apr 23, 11:03 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 42 min |
| Apr 23, 11:08 PM CDT | Areal Flood Advisory | EWX | Medina, Uvalde | 112 min |
| Apr 23, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Val Verde, Zavala | 51 min |
| Apr 23, 11:11 PM CDT | Areal Flood Advisory | EWX | Frio, Uvalde, Zavala | 109 min |
| Apr 23, 11:28 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Real, Uvalde | 34 min |
| Apr 23, 11:33 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 27 min |
| Apr 23, 11:42 PM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr, Medina and 2 more | 108 min |
| Apr 23, 11:51 PM CDT | Areal Flood Advisory | EWX | Maverick | 2 hr |
| Apr 23, 11:56 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 49 min |
| Apr 24, 12:30 AM CDT | Flash Flood Warning | EWX | Zavala | 110 min |
| Apr 24, 12:35 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Medina, Uvalde, Zavala | 40 min |
| Apr 24, 1:19 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar | 41 min |
| Apr 24, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 21 min |
| Apr 24, 1:49 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 30 min |
| Apr 24, 1:51 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 39 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.